# SDR MALA020514

- Difficulty date: August 28, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N119XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A119
- Aircraft time: 31,457 hours, 35,040 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Connector
- Condition: Faulty
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY SEPARATION BOLT CANNON PLUG BAD.  MAINTENANCE REMOVED AND REPLACED CANNON PLUG IAW SAAB SRM 20-30-15.
